-
1
-
-
0002764805
-
Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian
-
V. I. ARNOL'D, Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian, Russian Math. Surveys, 18 (1963), pp. 9-36.
-
(1963)
Russian Math. Surveys
, vol.18
, pp. 9-36
-
-
Arnol'd, V.I.1
-
2
-
-
0003562699
-
-
Springer-Verlag, New York
-
N. N. BOGOLJUBOV, JU. A. MITROPOLISKI, AND A. M. SAMOILENKO, Methods of Accelerated Convergence in Nonlinear Mechanics, Springer-Verlag, New York, 1976.
-
(1976)
Methods of Accelerated Convergence in Nonlinear Mechanics
-
-
Bogoljubov, N.N.1
Mitropoliski, Ju.A.2
Samoilenko, A.M.3
-
3
-
-
0039383659
-
Absolutely continuous spectra of quasiperiodic schrödinger operators
-
L. CHIERCHIA, Absolutely continuous spectra of quasiperiodic Schrödinger operators, J. Math. Phys., 28 (1987), pp. 2891-2898.
-
(1987)
J. Math. Phys.
, vol.28
, pp. 2891-2898
-
-
Chierchia, L.1
-
4
-
-
0001055893
-
The one-dimensional schrödinger equation with quasiperiodic potential
-
E. I. DINABURG AND J. G. SINAI, The one-dimensional Schrödinger equation with quasiperiodic potential, Funct. Anal. Appl., 9 (1975), pp. 8-21.
-
(1975)
Funct. Anal. Appl.
, vol.9
, pp. 8-21
-
-
Dinaburg, E.I.1
Sinai, J.G.2
-
5
-
-
0001401431
-
Floquet solutions for the 1-dimensional quasi-periodic schrödinger equation
-
L. H. ELIASSON, Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation, Comm. Math. Phys., 146 (1992), pp. 447-482.
-
(1992)
Comm. Math. Phys.
, vol.146
, pp. 447-482
-
-
Eliasson, L.H.1
-
6
-
-
0003233070
-
Almost periodic differential equations
-
Springer-Verlag, Berlin
-
A. M. FINK, Almost Periodic Differential Equations, Lecture Notes in Math. 377, Springer-Verlag, Berlin, 1974.
-
(1974)
Lecture Notes in Math.
, vol.377
-
-
Fink, A.M.1
-
7
-
-
0000688206
-
Smoothness of spectral subbundles and reducibility of quasiperiodic linear differential systems
-
R. A. JOHNSON AND G. R. SELL, Smoothness of spectral subbundles and reducibility of quasiperiodic linear differential systems, J. Differential Equations, 41 (1981), pp. 262-288.
-
(1981)
J. Differential Equations
, vol.41
, pp. 262-288
-
-
Johnson, R.A.1
Sell, G.R.2
-
8
-
-
0000868522
-
On the reducibility of linear differential equations with quasiperiodic coefficients
-
A. JORBA AND C. SIMÓ, On the reducibility of linear differential equations with quasiperiodic coefficients, J. Differential Equations, 98 (1992), pp. 111-124.
-
(1992)
J. Differential Equations
, vol.98
, pp. 111-124
-
-
Jorba, A.1
Simó, C.2
-
9
-
-
0030520995
-
On quasi-periodic perturbations of elliptic equilibrium points
-
A. JORBA AND C. SIMÓ, On quasi-periodic perturbations of elliptic equilibrium points, SIAM J. Math. Anal., 27 (1996), pp. 1704-1737.
-
(1996)
SIAM J. Math. Anal.
, vol.27
, pp. 1704-1737
-
-
Jorba, A.1
Simó, C.2
-
10
-
-
0040568741
-
On the stationary schrödinger equation with a quasiperiodic potential
-
J. MOSER AND J. PÖSCHEL, On the stationary Schrödinger equation with a quasiperiodic potential, Phys. A, 124 (1984), pp. 535-542.
-
(1984)
Phys. A
, vol.124
, pp. 535-542
-
-
Moser, J.1
Pöschel, J.2
-
11
-
-
51249180848
-
An extension of a result by dinaburg and sinai on quasi-periodic potentials
-
J. MOSER AND J. PÖSCHEL, An extension of a result by Dinaburg and Sinai on quasi-periodic potentials, Comment. Math. Helv., 59 (1984), pp. 39-85.
-
(1984)
Comment. Math. Helv.
, vol.59
, pp. 39-85
-
-
Moser, J.1
Pöschel, J.2
-
12
-
-
0021660205
-
The separation of motions in systems with rapidly rotating phase
-
A. I. NEISHTADT, The separation of motions in systems with rapidly rotating phase, J. Appl. Math. Mech., 48 (1984), pp. 133-139.
-
(1984)
J. Appl. Math. Mech.
, vol.48
, pp. 133-139
-
-
Neishtadt, A.I.1
-
13
-
-
84985440843
-
On the one-dimensional schrödinger equation with a quasi-periodic potential
-
H. RÜSSMANN, On the one-dimensional Schrödinger equation with a quasi-periodic potential, Ann. New York Acad. Sci., 357 (1980), pp. 90-107.
-
(1980)
Ann. New York Acad. Sci.
, vol.357
, pp. 90-107
-
-
Rüssmann, H.1
-
14
-
-
0002761035
-
Averaging under fast quasiperiodic forcing
-
Hamiltonian Mechanics: Integrability and Chaotic Behaviour, Plenum Press, New York
-
C. SIMÓ, Averaging under fast quasiperiodic forcing, in Hamiltonian Mechanics: Integrability and Chaotic Behaviour, NATO ASI Series B: Physics, Plenum Press, New York, 1994, pp. 13-34.
-
(1994)
NATO ASI Series B: Physics
, pp. 13-34
-
-
Simó, C.1
-
15
-
-
0040210130
-
An estimate of irremovable nonconstant terms in the reducibility problem
-
D. TRESHCHEV, An estimate of irremovable nonconstant terms in the reducibility problem, Amer. Math. Soc. Transl. Ser. 2, 168 (1995), pp. 91-128.
-
(1995)
Amer. Math. Soc. Transl. Ser.
, vol.2
, Issue.168
, pp. 91-128
-
-
Treshchev, D.1
|